# SDR R61A201511030858

- Difficulty date: November 3, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 21,460 hours, 17,035 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17067118003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT FWD CARGO DOOR THRESHOLD UPON REMOVAL OF SEAL REST UNDER FWD DOOR SPOOL FITTING ON BEAM IS CORRODED.  MAINTENANCE R & R BEAM IAW SRM 51-43-02, 51-23-04, PN 170-67118-003, BEAM.
